# SDR 2024F00183

- Difficulty date: July 30, 2024
- Submitted: August 2, 2024
- Operation: General aviation
- Aircraft: N836CC
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 2
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE#2 TREAD LOSS. CANCELLED AIRCRAFT LEG CBB/TDD FLIGHT 466. CONDITIONAL INSPECTION PERFOMED. FOUND DAMAGE IN FLAP I NLEFT INBOARD FORE FLAP WITHIN LIMITS. LEFT INBOARD AFT FLAP REMOVED AND REPLACED
